Embedding in T 3 - F σ spaces

D. W. Hajek; I. Irizarry

Matematički Vesnik (1981)

  • Volume: 5(18)(33), Issue: 74, page 159-162
  • ISSN: 0025-5165

How to cite

top

D. W. Hajek, and I. Irizarry. "Embedding in $T_{3}$-$F_{\sigma }$ spaces." Matematički Vesnik 5(18)(33).74 (1981): 159-162. <http://eudml.org/doc/259806>.

@article{D1981,
author = {D. W. Hajek, I. Irizarry},
journal = {Matematički Vesnik},
keywords = {T3-space; T3-closed space; continuous image; F-sigma-set},
language = {eng},
number = {74},
pages = {159-162},
publisher = {Društvo matematičara Srbije},
title = {Embedding in $T_\{3\}$-$F_\{\sigma \}$ spaces},
url = {http://eudml.org/doc/259806},
volume = {5(18)(33)},
year = {1981},
}

TY - JOUR
AU - D. W. Hajek
AU - I. Irizarry
TI - Embedding in $T_{3}$-$F_{\sigma }$ spaces
JO - Matematički Vesnik
PY - 1981
PB - Društvo matematičara Srbije
VL - 5(18)(33)
IS - 74
SP - 159
EP - 162
LA - eng
KW - T3-space; T3-closed space; continuous image; F-sigma-set
UR - http://eudml.org/doc/259806
ER -

NotesEmbed ?

top

You must be logged in to post comments.